# SDR ZZDA2012034

- Difficulty date: December 22, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Engine: Rroyce BR700715C130
- Engine time: 29,583 hours, 19,981 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715C130
- Part serial: 13239
- Condition: Malfunctioned
- Location: Left
- Part time: 29,583 hours, 19,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LT ENGINE SHUT DOWN DUE TO OIL PRESS "0".  REMOVED AND REPLACED LEFT ENG REF TASK CARD# 603 BR 700-715.
